MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 47; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 28 47; BI MENTUM LINER
Model Number BI-MENTUM PE LINER 28 / 47
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Patient was revised due to dislocation.Surgical delay unknown.Doi: unknown, dor: (b)(6) 2023, affected side: unknown hip.
 
Event or Problem Description
Additional information received indicated that there were no depuy instrumentation that broke.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BI MENTUM PFRK PE LINER 28 47
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key16706788
Report Number1818910-2023-150015
Device Sequence Number12180026
Product Code LPH
UDI-Device Identifier03662200015641
UDI-Public03662200015641
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
Report Date (Section F) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE LINER 28 / 47
Device Catalogue NumberDS10014728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2023
Event Location Hospital
Date Report to Manufacturer03/24/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 47; DLT TS CER HD 12/14 28MM +12; PINN CAN BONE SCREW 6.5MMX35MM; PINN SECTOR W/GRIPTION 54MM; PINNACLE DM LINER 54_47
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Date Report Sent to FDA04/10/2023